Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 817656, 17 pages
http://dx.doi.org/10.1155/2014/817656
Research Article

Some Class of Third- and Fourth-Order Iterative Methods for Solving Nonlinear Equations

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal 462051, India

Received 30 July 2013; Revised 11 January 2014; Accepted 25 February 2014; Published 11 May 2014

Academic Editor: Malgorzata Peszynska

Copyright © 2014 J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Jaiswal, “Some Class of Third- and Fourth-Order Iterative Methods for Solving Nonlinear Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 817656, 17 pages, 2014. https://doi.org/10.1155/2014/817656.